# SDR AALA201808109007

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 16,697 hours, 6,682 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOST OIL IN BOTH ENGINES.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  ON LIFT OFF LEFT ENGINE OIL WENT TO REVERSE AND SHOWED 3 QUANTITYS, LEVELED AT 10,000 FT. QRH HAS US REMAIN LEVEL IN HOPES QUANTITY WOULD INCREASE. QUANTITIES NEVER GOT ABOVE 7 ON LEFT OR 8 ON RIGHT, OPTED TO RETURN TO SEA SINCE OIL PRESSURE AND TEMPERATURES WERE NORMAL. HAD AN OVERWEIGHT LANDING AT 164,000. PERFORMED OIL SERVICE ON  #1 AND #2 ENGINES, OPENED COWLS AND PERFORMED RUN ON BOTH ENGINES, NO LEAKS NOTED. (PER OPERATIONS MANUAL LOSS OF INDICATION IS A PHENOMENOM CALLED GULPING OIL, OIL CAN DECREASE AS MUCH AS 11 QUARTS OIL. INDICATION WAS 9 AND 10 ON GUAGE AT SEA. AIRCRAFT IS OK FOR SERVICE.
